Jump to content

faith2122: Trazodone gave me PSSD, I need help


faith2122

Recommended Posts

I wanted to share my story, hopefully I can find someone that can identify themselves with my ordeal and possibly help each other. I still can't believe I'm typing this out, its all very surreal to me, I never in my life would have imagined that, at age of 21, I'd be tossed into this mess. Not only dealing with anxiety but now terrible thoughts of suicide ever since getting PSSD.

I was given Trazodone 50mg after having problems sleeping on July, I told my doctor I had some issues sleeping, she then proceeded to ask some mental health questions and I told her I had minimal anxiety and that whether I had depression was debatable.

I only took the pills 3 times, I stopped after realizing I could barely get an erection. Then came the initial crash, there was pain in my testicles that felt like blue balls, the veins in my testicles got inflamed and painful especially when I got an erection. I ended up jerking off, I thought it would alleviate the pain and go away, the semen was unusual, I never came so much in my life but the consistency was watery. I also suffered from terrible abdominal and pelvic pain which has gone at least 90% away in the two months that followed, it was annoying and really hard to concentrate on my studies but I thank God that’s gotten better. I'm not sure how common this is but I feel like my left ******** shrunk, I wonder if anyone on trazodone or other anti-depressants has had shrinkage of only one of their testicles. I also have Urinary incontincancy.

It got to a point where I had to tell my parents, it was embarrassing, I cried and told them these pills changed me and that I'm not ok. I was pretty much saying my goodbyes, it's so easy to just end the pain and kill myself but after a long discussion I'm going to wait this out as long as I possibly can. I can't just do this to them, they’ve suffered so much and given me more than I could ever ask for, I can't end my life knowing I'd leave them in so much emotional suffering.

I posted my story on another forum as well. Could this be PSSD, chemical epididimytis, prostatitis, pelvic floor dysfunciton? The symptoms with many of these conditions seem to over lap, What I do know is these problems are directly due to Trazodone. I'm just not sure where to go with this problem now, I honestly can't see myself living a whole year with this.

 

Edited by ChessieCat
Needed tags/CC changed font size
Link to post
  • ChessieCat changed the title to faith2122: Trazodone gave me PSSD, I need help
  • Moderator Emeritus

Hi Faith2122, welcome to SA. I am so very sorry to read that you are going through this. You are certainly not alone, we have several members going through the same thing, maybe slightly different symptoms but still as distressing. I would absolutely NOIT recommend going back to trazodone or any other psychiatric drug. You had an immediate reaction to trazodone and it will take time to settle down. The important thing for you right now is to stop worrying about it. I know that is not going to be easy, it will be very hard but worrying will not help your recovery.  Looking after yourself will get you through. It is a good sign that the pain is 90% better, really good. The only thing you can do is let your body recover and repair itself.   I am so glad to see that you are thinking positively and considering your parents and hope you are still able to study. IT is vitally important to have something to occupy you so that you are not focussing only on the PSSD.  I am going to post a link to the withdrawal topic for you to read. You are suffering from an adverse reaction but the result is the same as withdrawal, a disrupted nervous system.  It is very encouraging that you have had some improvements and I am sure that will continue if you let your body heal. Try to avoid forcing feelings and functions, they will return on their own.  Trying to force things  only frustrates and devastates people. 

 

http://survivingantidepressants.org/index.php?/topic/603-what-is-withdrawal-syndrome/

 

Could you fill in your signature for us, it will be very easy with just 3 pills, but we ask all our members to do this. The link will take you to the signature box in settings. 

http://survivingantidepressants.org/settings/signature/

 

 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to post
  • 11 months later...

@faith2122, hope yourre better today

2015june psyc ward due to psychosis

10 days 10mg zyprexa. stopped cold turkey. side effects were blinking eyes, eyes shut down by themself when going to sleep, restless,hunger. I had natural sleep (6hrs) before zyprexa. Slept exact 8hours with zyprexa.

 

2015july one month after cold turkey(had own sleep during this time exact 8hours every night, felt like zyprexa sleep even though i didnt take it) I lost my sleep over a night and it never came back. 0hours for 7-10days before I had to reinstate zyprexa on 5mg first 2days 10mg 1week 5mg 1week and then stopped CT. maybe also had 7.5 and 2.5 some days dont remember.

 

2015sept/october 3weeks Nitrazepam 1w Theralen build of sleep

 

2016may psyc ward psychoziz. Trilafon injection Immovan 3weekz

 

2016june 1week theralen had some extra sleep but realised its just pushing problem forward i guess

 

2019 Ive now been medicine free for almost 2.5 years (I think last Trilafon injection was 2016 October) and still not fully recovered. I believe my overdose on Zyprexa (20mg + injection) did most damage. 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy